MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY RESECTION WIRELESS FS KIT; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SYNERGY RESECTION WIRELESS FS KIT; POWERED SURG ORTHOPEDIC INSTR
Model Number SYNERGY RESECTION WIRELESS FS KIT
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 12/21/2023, it was reported by a sales representative via sems-06437508 that an ar-8315w synergy resection wireless kit was missing a black pad on the bottom and casing is loose.This was discovered after the case with no patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
SYNERGY RESECTION WIRELESS FS KIT
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18526557
Report Number1220246-2024-00366
Device Sequence Number6402228
Product Code HWE
UDI-Device Identifier00888867315778
UDI-Public00888867315778
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY RESECTION WIRELESS FS KIT
Device Catalogue NumberAR-8315W
Device Lot Number14935477
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Initial Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown